Skip to Main content Skip to Navigation
Journal articles

On a paper by Nikolaev

Abstract : The purpose of this note is to point out that the paper On algebraic values of function exp(2πix+loglogy) by Igor Nikolaev published in the Ramanujan Journal 47 (2018), 417–425, is erroneous.
Document type :
Journal articles
Complete list of metadata

https://hal-univ-paris.archives-ouvertes.fr/hal-03668841
Contributor : Equipe HAL Université Paris Cité Connect in order to contact the contributor
Submitted on : Monday, May 16, 2022 - 10:36:32 AM
Last modification on : Tuesday, May 17, 2022 - 3:47:25 AM

Identifiers

Citation

Michel Waldschmidt. On a paper by Nikolaev. Ramanujan Journal, Springer Verlag, 2022, 57 (4), pp.1517-1518. ⟨10.1007/s11139-021-00406-x⟩. ⟨hal-03668841⟩

Share

Metrics

Record views

7